JournalszaaVol. 21, No. 4pp. 1005–1014

Some Remarks on Complementarity Problems in a Hilbert Space

  • Antonio Carbone

    Università della Calabria, Arcavacata Di Rende, Italy
  • P. P. Zabrejko

    The Academy of Sciences of Belarus, Minsk, Belarus
Some Remarks on Complementarity Problems in a Hilbert Space cover
Download PDF

Abstract

We present a new approach to the analysis of solvability properties for complementarity problems in a Hilbert space. This approach is based on the Skrypnik degree which, in the case of mappings in a Hilbert space, is essentially more general in comparison with the classical Leray-Schauder degree. Namely, the Skrypnik degree allows us to obtain some new results about solvability of complementarity problems in the infinite-dimensional case. The case of generalized solutions is also considered.

Cite this article

Antonio Carbone, P. P. Zabrejko, Some Remarks on Complementarity Problems in a Hilbert Space. Z. Anal. Anwend. 21 (2002), no. 4, pp. 1005–1014

DOI 10.4171/ZAA/1122